# SDR CA040421001

- Difficulty date: April 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 14,157 hours
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE CREW NOTICED THE NR 1 ENGINE HAD A NOTICEABLE VIBRATION, THE TAKEOFF WAS ABORTED.  THE ENGINE WILL BE REMOVED AND SENT FOR EVALUATION UNDER WARRANTY.
